# SDR SWAA2023090585510

- Difficulty date: August 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS907 TO BS 927 FWD POSITION BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT 2023-477644<[01] REPLACED ANGLE AND FASTENERS LOCATED BS907 TO BS 927 FWD POSITION BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A7221 SHEET:7 REV:D SEE INDIVIDUAL SING OFFS BELLOW.;[02] CORRECTED ITEM 1. REPLACED ANGLE AND FASTENERS LOCATED BS907 TO BS 927 FWD POSITION BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND DWG 147A7221 SHEET:7 REV:D SEE INDIVIDUAL SING OFFS BELLOW.;[03] CERTIFIED STEP 2 COMPLETED  RII
